Alert archive / Ohio / Special Weather Statements in 2014
Special Weather Statement, NWS Wilmington, OH
NWS Wilmington, OH issued this special weather statement at Feb 21, 2014, 1:07 AM EST for 4 counties in Ohio. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2014, 1:07 AM EST (06:07 UTC)
- Expired
- Feb 21, 2014, 2:00 AM EST
- In force
- 53 min
- Issued by
- NWS Wilmington, OH
Counties Fairfield County, OH, Franklin County, OH, Licking County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 124 km from the middle of the area, began a volume at 06:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 6.1 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 487 m²/s²
- 0-3 km storm-relative helicity
- 629 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
915
WWUS81 KILN 210607
SPSILN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EST FRI FEB 21 2014
OHZ046-055-056-064-065-210700-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
107 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PICKAWAY...
LICKING...EASTERN FRANKLIN...FAIRFIELD AND EASTERN DELAWARE COUNTIES
THROUGH 200 AM EST...
AT 105 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM OLIVE GREEN TO BEXLEY TO WILLIAMSPORT...MOVING EAST AT
35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GAHANNA...NEW ALBANY...
ASHVILLE...REYNOLDSBURG...CIRCLEVILLE...PICKERINGTON...PATASKALA...
BALTIMORE...GRANVILLE...UTICA...LANCASTER...BUCKEYE LAKE...HEATH...
NEWARK AND BREMEN.
ALSO...OBETZ...PORT COLUMBUS AIRPORT...LOCKBOURNE...WHITEHALL...SOUTH
BLOOMFIELD...DUVALL...CENTER VILLAGE...FOX...BLACKLICK ESTATES AND
GROVEPORT ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3999 8219 3991 8223 3992 8246 3984 8247
3983 8239 3975 8240 3974 8236 3966 8237
3966 8249 3960 8250 3961 8262 3956 8262
3959 8321 3996 8305 4036 8292 4036 8275
4028 8274 4027 8248 4025 8247 4024 8218
$$
ASLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this special weather statement went out at Feb 21, 12:11 AM EST, 56 minutes earlier.
Area forecast discussion, Feb 21, 12:11 AM EST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
1211 AM EST FRI FEB 21 2014
.SYNOPSIS...
A VIGOROUS COLD FRONT WILL MOVE EAST THROUGH THE REGION TONIGHT.
HIGH PRESSURE WILL BUILD SOUTH OF THE AREA FRIDAY INTO SATURDAY.
ANOTHER COLD FRONT WILL MOVE THROUGH SATURDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
SHOWERS AND SCATTERED THUNDERSTORMS HAVE OVERSPREAD ALMOST THE
ENTIRE FORECAST AREA. SEVERE THREAT WILL REMAIN WITH THE LINE
ASSOCIATED WITH THE FRONT. HOWEVER SUSPECT THAT PRE-FRONTAL
PRECIPITATION WILL AFFECT THE ROBUSTNESS OF THIS LINE AS IT HEADS
FURTHER EAST.
THREAT WILL THEN PRIMARILY BE HEAVY RAIN AND FLOODING. THUS FAR
HAVE ONLY BEEN RECEIVING REPORTS OF MINOR FLOODING. HOWEVER
CONCERNED AS THE FRONTAL LINE CONVERGES WITH PRE-FRONTAL ACTIVITY
THAT RAINFALL AMOUNTS COULD INCREASE. IN ADDITION...LATEST GUIDANCE
SUGGESTS THAT PRECIPITATION COULD BE SLOWER TO PUSH EAST ACROSS
THE FORECAST AREA AS PRECIPITATION BECOMES POST-FRONTAL. SO
ALTHOUGH RATES DO NOT APPEAR PARTICULARLY HIGH..A MORE PROLONGED
EVENT COULD PROVE TO BE A GREATER FLOOD THREAT. AND WITH
SATURATED/FROZEN GROUND FLOODING COULD BECOME WIDESPREAD.
FRONT SHOULD STILL CLEAR THE FORECAST AREA BEFORE MORNING. BUT
SLOWER DECREASE IN CLOUDS WILL KEEP TEMPERATURES A BIT WARMER
THAN PREVIOUSLY FORECAST. THERE HAVE BEEN WIND GUSTS AROUND 40 MPH
BEHIND THE FRONT ALTHOUGH EXPECT THESE TO DECREASE SOMEWHAT AS
THE BOUNDARY MAKES IT EAST.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH SATURDAY NIGHT/...
HIGH PRESSURE WILL BUILD SOUTH OF THE REGION TOMORROW INTO
SATURDAY. GRADIENT WILL STILL BE RATHER TIGHT BETWEEN THIS AND
LOW PRESSURE OVER CANADA. SO EXPECT WINDY CONDITIONS WITH A WIND
ADVISORY IN EFFECT THROUGH FRIDAY. COULD BE SOME STRATOCUMULUS
DURING THE DAY BUT THEN SKIES WILL CLEAR FRIDAY NIGHT AS WINDS
DIMINISH.
A COLD FRONT WILL SAG SOUTHEAST TOWARDS THE FORECAST AREA LATE
SATURDAY AND THEN SLIDE THROUGH THE REGION SATURDAY NIGHT. CLOUDS
WILL INCREASE BUT ONLY EXPECT A SLIGHT CHANCE OF PRECIPITATION
WITH THIS BOUNDARY.
TEMPERATURE GUIDANCE IS FAIRLY WELL CLUSTERED AND SAW LITTLE
REASON TO DEVIATE FAR FROM A MOS CONSENSUS.
&&
.LONG TERM /SUNDAY THROUGH THURSDAY/...
MODELS CONTINUE TO FLUCTUATE ON WHETHER OR NOT THERE WILL BE
PRECIPITATION WITH A WEAK DISTURBANCE ON SUNDAY. DUE TO MODEL AND
RUN TO RUN VARIABILITY HAVE DECIDED TO LIMIT PRECIPITATION CHANCES
TO A CHANCE WITH THE BEST CHANCE OF PRECIPITATION ACROSS NORTHERN
PORTIONS OF THE FA. PRECIPITATION WILL MOVE OUT OF THE REGION BY
SUNDAY EVENING. HIGH PRESSURE WILL WORK INTO THE FA FOR MONDAY.
ANOTHER DISTURBANCE WILL MOVE INTO THE REGION MONDAY NIGHT INTO
TUESDAY. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM. THE
BETTER CHANCE OF PRECIPITATION WITH THIS SYSTEM IS ACROSS THE
NORTHERN PORTIONS OF THE FA AS WELL. TEMPERATURES WILL BE COLD
ENOUGH WITH THIS SYSTEM THAT PRECIPITATION WILL BE IN THE FORM OF
SNOW. THIS SYSTEM WILL USHER IN COLDER AIR TO THE REGION. HIGH
PRESSURE WILL THEN MOVE INTO THE REGION BY TUESDAY NIGHT. HIGH
PRESSURE AND COOLER AIR WILL REMAIN ACROSS THE FA FOR THE REMAINDER
OF THE LONG TERM.
&&
.AVIATION /05Z FRIDAY THROUGH TUESDAY/...
LINE OF STORMS CURRENTLY PASSING ACROSS KILN AND HEADING TOWARD
KCMH/KLCK WITHIN THE HOUR. GUSTS UP TO 45 KT ARE POSSIBLE WITH THIS
LINE WITH MVFR CIGS AND IFR VSBYS UNDER HEAVY RAIN AS THE LINE
PASSES. CONDITIONS WILL RAPIDLY IMPROVE TO VFR BEHIND THIS LINE.
WINDS WILL TEMPORARILY DECREASE AS WELL YET WILL STILL GUST AROUND
25 KT THROUGH DAYBREAK. INCREASED MIXING AND COLD ADVECTION AFTER
SUNRISE WILL HELP TO INCREASE WINDS THROUGH THE MID
MORNING...GUSTING UP TO 35 KT THROUGH THE AFTERNOON. WINDS WILL
BEGIN TO SUBSIDE AROUND SUNSET. HOWEVER...GUSTY WINDS UP TO 25 KTS
WILL REMAIN POSSIBLE THROUGH THE LATE EVENING.
OUTLOOK...NO SIGNIFICANT WEATHER EXPECTED.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR OHZ026-
034-035-042>046-051>056-060>065-070>074-077>082-088.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR OHZ026-034-035-
042>046-051>056-060>065-070>074-077>082-088.
KY...FLASH FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR
KYZ089>100.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 4 AM EST EARLY THIS MORNING FOR INZ050-
058-059-066-073>075-080.
WIND ADVISORY UNTIL 6 PM EST THIS EVENING FOR INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...NOVAK
AVIATION...LATTOHazardous weather outlook, Feb 20, 4:30 PM EST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 430 PM EST THU FEB 20 2014 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-211500- WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO- SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT- PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE- SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON- FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY- FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN- HIGHLAND-ADAMS-PIKE-SCIOTO- 430 PM EST THU FEB 20 2014 ...FLASH FLOOD WATCH IN EFFECT UNTIL 4 AM EST FRIDAY... ...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 6 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. WIND ADVISORY. SHOWERS AND EMBEDDED THUNDERSTORMS WILL OCCUR AHEAD OF A VIGOROUS COLD FRONT. THIS WILL BRING THE POTENTIAL FOR DAMAGING WINDS. ALSO A BRIEF ISOLATED TORNADO CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS EVENING.
In the hours before
Local storm report, Feb 21, 12:13 AM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1213 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM TSTM WND DMG PHILLIPSBURG 39.90N 84.40W
02/20/2014 MONTGOMERY OH AMATEUR RADIO
TWO TELEPHONE POLES DOWN
&&
SNYDERSpecial weather statement, Feb 21, 12:19 AM EST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1219 AM EST FRI FEB 21 2014
OHZ045-046-054-055-063-064-210615-
DELAWARE OH-FAYETTE OH-FRANKLIN OH-MADISON OH-PICKAWAY OH-UNION OH-
1219 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN UNION...
NORTHERN PICKAWAY...MADISON...FRANKLIN...NORTHERN FAYETTE AND
DELAWARE COUNTIES THROUGH 115 AM EST...
AT 1216 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM MARYSVILLE TO 7 MILES NORTHWEST OF WASHINGTON COURT
HOUSE...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...LONDON...RICHWOOD...
PLAIN CITY...WEST JEFFERSON...DELAWARE...DUBLIN...HILLIARD...MOUNT
STERLING...POWELL...ASHLEY...UPPER ARLINGTON...WORTHINGTON...
POLARIS...GROVE CITY AND OHIO STATE UNIVERSITY.
ALSO...PLUMWOOD...BOOKWALTER...RESACA...NEW DOVER...PHARISBURG...
NEWPORT...UNIONVILLE CENTER...LAFAYETTE...MIDWAY AND MAGNETIC SPRINGS
ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 4045 8324 4044 8302 4042 8301 4042 8293
4036 8292 4035 8275 4000 8277 3994 8278
3994 8281 3989 8279 3980 8283 3958 8295
3958 8357 3983 8349 4046 8334 4046 8324
HATZOSSpecial weather statement, Feb 21, 12:36 AM EST, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1236 AM EST FRI FEB 21 2014
KYZ097>099-OHZ079-081-210615-
MASON KY-ROBERTSON KY-BRACKEN KY-ADAMS OH-BROWN OH-
1236 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN BROWN...
WESTERN ADAMS...EASTERN BRACKEN...ROBERTSON AND MASON COUNTIES
THROUGH 115 AM EST...
AT 1233 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM GEORGETOWN TO KENTONTOWN...MOVING EAST AT 50 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...RIPLEY...MAYSVILLE...
SEAMAN...WEST UNION...MANCHESTER AND PEEBLES.
ALSO...LAKE WAYNOKA...RUSSELLVILLE...ABIGAIL...MITCHELLS MILL...SOUTH
RIPLEY...BLUE LICKS BATTLEFIELD...BURIKA...REDOAK...TUCKAHOE AND
LOWELL ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
LAT...LON 3849 8418 3852 8419 3856 8418 3902 8387
3902 8361 3905 8338 3905 8331 3868 8360
3867 8364 3864 8365 3861 8362 3852 8365
3845 8385 3848 8394 3843 8399
HATZOSLocal storm report, Feb 21, 12:43 AM EST, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1243 AM EST FRI FEB 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1232 AM TSTM WND GST PORTSMOUTH 38.74N 82.99W
02/21/2014 M47 MPH SCIOTO OH EMERGENCY MNGR
&&
SNYDERSpecial weather statement, Feb 21, 12:55 AM EST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1255 AM EST FRI FEB 21 2014
OHZ063-064-073-080-082-210700-
FAYETTE OH-PICKAWAY OH-PIKE OH-ROSS OH-HIGHLAND OH-
1255 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EASTERN HIGHLAND...
ROSS...NORTHERN PIKE...SOUTHERN PICKAWAY AND SOUTHEASTERN FAYETTE
COUNTIES THROUGH 200 AM EST...
AT 1252 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM STATE ROUTE 207 AT US ROUTE 22 TO PAINT CREEK STATE
PARK TO BELFAST...MOVING EAST AT 40 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BAINBRIDGE...
KINGSTON...CHILLICOTHE...WAVERLY AND PIKETON.
ALSO...SOUTH SALEM...AUSTIN...CLARKSBURG...CYNTHIANA...FRANKFORT...
SINKING SPRING...LATTAVILLE...BOURNEVILLE...POPLAR GROVE AND KINCAID
SPRINGS ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3908 8279 3904 8331 3906 8340 3902 8362
3926 8350 3959 8326 3956 8275
ASLSpecial weather statement, Feb 21, 1:07 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
107 AM EST FRI FEB 21 2014
OHZ046-055-056-064-065-210700-
DELAWARE OH-FAIRFIELD OH-FRANKLIN OH-LICKING OH-PICKAWAY OH-
107 AM EST FRI FEB 21 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL PICKAWAY...
LICKING...EASTERN FRANKLIN...FAIRFIELD AND EASTERN DELAWARE COUNTIES
THROUGH 200 AM EST...
AT 105 AM EST...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM OLIVE GREEN TO BEXLEY TO WILLIAMSPORT...MOVING EAST AT
35 MPH.
STORM HAZARDS INCLUDE...
WINDS TO 45 MPH...
VERY HEAVY RAIN...
SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...GAHANNA...NEW ALBANY...
ASHVILLE...REYNOLDSBURG...CIRCLEVILLE...PICKERINGTON...PATASKALA...
BALTIMORE...GRANVILLE...UTICA...LANCASTER...BUCKEYE LAKE...HEATH...
NEWARK AND BREMEN.
ALSO...OBETZ...PORT COLUMBUS AIRPORT...LOCKBOURNE...WHITEHALL...SOUTH
BLOOMFIELD...DUVALL...CENTER VILLAGE...FOX...BLACKLICK ESTATES AND
GROVEPORT ARE NEAR THE PATH OF THIS LINE OF STRONG THUNDERSTORMS.
WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
LAT...LON 3999 8219 3991 8223 3992 8246 3984 8247
3983 8239 3975 8240 3974 8236 3966 8237
3966 8249 3960 8250 3961 8262 3956 8262
3959 8321 3996 8305 4036 8292 4036 8275
4028 8274 4027 8248 4025 8247 4024 8218
ASLThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 7:41 PM EST | Areal Flood Advisory | ILN | Clermont, Hamilton | 6 hr |
| Feb 20, 8:02 PM EST | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Feb 20, 9:13 PM EST | Special Weather Statement | ILN | Butler, Darke, Miami, Preble, Shelby | 92 min |
| Feb 20, 9:24 PM EST | Areal Flood Advisory | ILN | Butler, Hamilton, Warren | 3 hr |
| Feb 20, 9:28 PM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 3 hr |
| Feb 20, 9:42 PM EST | Special Weather Statement | ILN | Auglaize, Mercer, Shelby | 48 min |
| Feb 20, 9:51 PM EST | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Miami, Shelby | 7 hr |
| Feb 20, 10:13 PM EST | Severe Thunderstorm Warning | ILN | Darke, Preble | 47 min |
| Feb 20, 10:33 PM EST | Special Weather Statement | ILN | Auglaize, Darke, Hardin, Logan, Shelby | 42 min |
| Feb 20, 10:40 PM EST | Special Weather Statement | ILN | Butler, Hamilton | 35 min |
| Feb 20, 10:46 PM EST | Tornado Warning | ILN | Miami, Montgomery, Preble | 29 min |
| Feb 20, 10:49 PM EST | Severe Thunderstorm Warning | ILN | Darke, Miami, Montgomery, Preble, Shelby | 41 min |
| Feb 20, 10:50 PM EST | Areal Flood Advisory | ILN | Butler, Darke, Preble | 3 hr |
| Feb 20, 11:04 PM EST | Tornado Warning | ILN | Miami | 26 min |
| Feb 20, 11:11 PM EST | Severe Thunderstorm Warning | ILN | Hamilton | 49 min |
| Feb 20, 11:14 PM EST | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Logan | 61 min |
| Feb 20, 11:17 PM EST | Areal Flood Advisory | ILN | Champaign, Clark, Delaware, Fairfield, Franklin, Hardin and 6 more | 8 hr |
| Feb 20, 11:18 PM EST | Tornado Warning | ILN | Champaign, Miami | 27 min |
| Feb 20, 11:24 PM EST | Special Weather Statement | ILN | Greene, Warren | 51 min |
| Feb 20, 11:30 PM EST | Areal Flood Advisory | ILN | Adams, Pike, Ross, Scioto | 7 hr |
| Feb 20, 11:33 PM EST | Areal Flood Advisory | ILN | Brown, Clermont | 8 hr |
| Feb 20, 11:39 PM EST | Severe Thunderstorm Warning | ILN | Clermont, Hamilton | 51 min |
| Feb 20, 11:53 PM EST | Special Weather Statement | ILN | Delaware, Fayette, Greene, Madison, Union | 37 min |
| Feb 20, 11:58 PM EST | Severe Thunderstorm Warning | ILN | Adams, Scioto | 47 min |
| Feb 21, 12:02 AM EST | Special Weather Statement | ILN | Brown, Clermont, Clinton, Fayette, Highland, Ross | 58 min |
| Feb 21, 12:19 AM EST | Special Weather Statement | ILN | Delaware, Franklin, Madison, Pickaway, Union | 56 min |
| Feb 21, 12:22 AM EST | Areal Flood Advisory | ILN | Brown, Clermont, Clinton, Fayette, Greene, Highland and 3 more | 5 hr |
| Feb 21, 12:26 AM EST | Severe Thunderstorm Warning | ILN | Pike, Scioto | 49 min |
| Feb 21, 12:36 AM EST | Special Weather Statement | ILN | Brown | 39 min |
| Feb 21, 12:55 AM EST | Special Weather Statement | ILN | Pike, Ross | 65 min |
| Feb 21, 12:57 AM EST | Tornado Warning | ILN | Delaware | 33 min |
| Feb 21, 1:11 AM EST | Special Weather Statement | ILN | Adams, Scioto | 64 min |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Shelby | 23 hr |
| Feb 21, 2:00 AM EST | River Flood Warning | ILN | Hamilton | 51 hr |
| Feb 21, 2:53 AM EST | River Flood Warning | ILN | Franklin, Madison, Pickaway | 60 hr |
| Feb 21, 5:24 AM EST | River Flood Warning | ILN | Licking | 9 hr |
| Feb 21, 6:56 AM EST | Areal Flood Warning | ILN | Greene, Warren | 33 hr |
| Feb 21, 8:14 AM EST | River Flood Warning | ILN | Pickaway | 70 hr |
| Feb 21, 8:20 AM EST | River Flood Warning | ILN | Hocking | 18 hr |
| Feb 21, 9:24 AM EST | River Flood Warning | ILN | Adams | 10 hr |
| Feb 21, 9:29 AM EST | River Flood Warning | ILN | Pike, Scioto | 3 days |
| Feb 21, 12:11 PM EST | Areal Flood Advisory | ILN | Delaware | 4 hr |
| Feb 21, 4:55 PM EST | River Flood Warning | ILN | Shelby | 16 hr |
| Feb 20, 10:34 PM EST | Severe Thunderstorm Warning | ILN | Boone, Carroll, Gallatin, Owen | 41 min |
| Feb 20, 11:51 PM EST | Special Weather Statement | ILN | Lewis | 39 min |
| Feb 20, 9:38 PM EST | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Union, Wayne | 37 min |
| Feb 20, 9:54 PM EST | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 51 min |
| Feb 20, 10:11 PM EST | Tornado Warning | ILN | Dearborn, Franklin, Ripley | 34 min |
Nearby
Special Weather Statements in Ohio, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.